# SDR HALA2011051900211

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 35,173 hours, 6,646 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Erratic
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU BLEED AIR ERRATIC UPON LEFT ENGINE START.  RECYCLED APU PNEUMATICS PERFORMED FIM 36-11-10.  PERFORMED TEST OF SHUTOFF VALVE IAW AMM 36-11-10, GND OPS CHECKED OK.
